Avatar universal
mirena and bleeding
I had the mirena implanted in me on like jan 4th of 11.    I started spotting which i know is normal.  And the nurse told me to come in if i start actually bleeding for...i think it was 6 weeks.  

I have been bleeding for 3.. and not spotting when i wipe, like tampon after tampon.  I have this insane yeast infection because of the bleeding.

Should i wait til the 6 weeks before i contact them?    

For a while i had insane abdomen pain and sick and chills.  I assumed i was getting used to the device.  I can't tell if i am cramping or not but i am constantly feeling bloated and sore on one side of my abdomen.  

Just wanna know what would they do if i kept bleeding?  Would they remove this?  I hope not!!  Best bc ever!
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
136956 tn?1425609872
Blank
Mississauga, ON
4851940 tn?1385441629
Blank
United Kingdom
144586 tn?1284669764
Blank
17049300 tn?1457716777
Blank
Philadelphia, PA